# SDR 2002UALA00744

- Difficulty date: April 20, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N331UA
- Make and model: Boeing 737322
- Aircraft serial: 24192
- Aircraft time: 42,115 hours, 22,176 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND BODY STATION 188 STRINGER 17L IS CRACKED.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED REPAIR DOUBLERS.
